# SDR UALA2011070603351

- Difficulty date: July 5, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 62,722 hours, 12,036 cycles
- Engine: Pwa PW4077
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 15441007
- Part serial: 042B
- Condition: Faulty
- Location: Flaperon
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CTL SYSTEM FAULT DISPLAYED ON STATUS.  AHM SHOWS LEFT INBD FLAPERON PCU COMMAND ISSUE. REF MSG 27-10300 FIM TASK 27-11 TASK 814.  REPLACED LEFT INBD FLAPERON PCU PER MM.  OPS CHECK GOOD, LEAK CHECK GOOD & TEST PASSED.  CYCLED FLAPS & AILERONS, NO MESSAGES NOTED.
